MathSciNet Relay Station
MathSciNet bibliographic data
MR854631 81B10 (28A60 46L50)
Rüttimann, G. T.; Schindler, Chr. The Lebesgue decomposition of measures on orthomodular posets. Quart. J. Math. Oxford Ser. (2) 37 (1986), no. 147, 321–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement